# SDR KPVA200909

- Difficulty date: August 29, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 72,716 hours, 57,850 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 7823021
- Condition: Destroyed
- Location: Nr 2 Propeller
- Component: Propeller Blade, Hamstd, 14SF7
- Component part number: SFA13M1ROAD
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ABNORMAL VIBRATION FELT THROUGHOUT THE AIRCRAFT DURING ALL PHASES OF FLIGHT.  VIBRATION WAS WORSE WITH PROPS AT MAX & HIGHER TORQUE SETTINGS.  UPON LANDING, NR 2 ENGINE NACELLE & PROP COATED IN FLUID.  ALL ENGINE INSTRUMENT INDICATING GREEN, NO ASSOCIATED CAUTION OR WARNING LIGHTS.  MX REPLACED NR 2 PROPELLER ASSY.  FURTHER INSPECTION OF PROP ASSY REVEALED THE INNER BEARING RACE ON THE NR 4 BLADE HAD DISINTEGRATED, BALL BEARINGS HAD DISLODGED FROM THE BEARING SEPARATOR AND THERE WAS SIGNIFICANT DAMAGE TO THE NR 4 BLADE ROOT & HUB.  THE OUTER BEARING RACE MOVE INWARD OFF IT'S SEAT AND THE OIL SEAL HAD SLIGHTLY DISLODGED OUTWARD ALLOWING OIL LEAKAGE.
